Coupled maps and analytic function spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 4, p. 489-535
@article{ASENS_2002_4_35_4_489_0,
     author = {Rugh, Hans Henrik},
     title = {Coupled maps and analytic function spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {4},
     year = {2002},
     pages = {489-535},
     doi = {10.1016/s0012-9593(02)01102-3},
     zbl = {1020.37007},
     mrnumber = {1981170},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_4_489_0}
}
Rugh, Hans Henrik. Coupled maps and analytic function spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 4, pp. 489-535. doi : 10.1016/s0012-9593(02)01102-3. http://www.numdam.org/item/ASENS_2002_4_35_4_489_0/

[1] Baladi V., Degli Esposti M., Isola S., Järvenpää E., Kupiainen A., The spectrum of weakly coupled map lattices, J. Math. Pures Appl. 77 (1998) 539-584. | MR 1628169 | Zbl 1023.37009

[2] Baladi V., Rugh H.H., Floquet spectrum of weakly coupled map lattices, Comm. Math. Phys. 220 (2001) 561-582. | MR 1843775 | Zbl 0990.37019

[3] Birkhoff G., Lattice Theory, American Mathematical Society, 1967. | MR 227053 | Zbl 0153.02501

[4] Bricmont J., Kupiainen A., Coupled analytic maps, Nonlinearity 8 (1995) 379-396. | MR 1331818 | Zbl 0836.58027

[5] Bricmont J., Kupiainen A., High temperature expansions and dynamical systems, Comm. Math. Phys. 178 (1996) 703-732. | MR 1395211 | Zbl 0859.58037

[6] Bunimovich L.A., Sinai Y.G., Space-time chaos in coupled map lattices, Nonlinearity 1 (1988) 491-516. | MR 967468 | Zbl 0679.58028

[7] Carleson L., Gamelin T., Complex Dynamics, Springer, 1993. | MR 1230383 | Zbl 0782.30022

[8] Douady A., private communication, 1998.

[9] Fischer T., Coupled map lattices with asynchronous updatings, Ann. I.H. Poincaré PR 37 (2001) 421-479. | Numdam | MR 1876839 | Zbl 0981.37016

[10] Fischer T., Rugh H.H., Transfer operators for coupled analytic maps, Ergodic Theory Dynamical Systems 20 (2000) 109-144. | MR 1747027 | Zbl 0984.37025

[11] Ferrero P., Schmitt B., Produits aléatoires d'opérateurs matrices de transfert, Probab. Theory Related Fields 79 (1988) 227-248. | MR 958289 | Zbl 0633.60014

[12] Israel R.B., High-temperature analyticity in classical lattice systems, Comm. Math. Phys. 50 (1976) 245-257. | MR 446250

[13] Jiang M., Equilibrium states for lattice models of hyperbolic type, Nonlinearity 8 (1995) 631-659. | MR 1355036 | Zbl 0836.58032

[14] Jiang M., Pesin Ya.B., Equilibrium measures for coupled map lattices: existence, uniqueness and finite-dimensional approximations, Comm. Math. Phys. 193 (1998) 675-711. | MR 1624859 | Zbl 0944.37005

[15] Kaneko K. (Ed.), Theory and Applications of Coupled Map Lattices, Wiley, 1993. | MR 1222254 | Zbl 0777.00014

[16] Keller G., Künzle M., Transfer operators for coupled map lattices, Ergodic Theory Dynamical Systems 12 (1992) 297-318. | MR 1176625 | Zbl 0737.58032

[17] Liverani C., Decay of correlations, Ann. Math. 142 (1995) 239-301. | MR 1343323 | Zbl 0871.58059

[18] Maes C., Van Moffaert A., Stochastic stability of weakly coupled lattice maps, Nonlinearity 10 (1997) 715-730. | MR 1448583 | Zbl 0962.82010

[19] Volevich D.L., The Sinai-Bowen-Ruelle measure for a multidimensional lattice of interacting hyperbolic mappings, Russ. Akad. Dokl. Math. 47 (1993) 117-121. | MR 1218960 | Zbl 0823.58025